Thermodynamic inequalities for percolation

Published

Journal Article

In this paper we describe the percolation analogues of the Gibbs and Helmholtz potentials and use these quantities to prove some general inequalities concerning the critical exponents of percolation processes. © 1985 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Durrett, R; Nguyen, B

Published Date

  • June 1, 1985

Published In

Volume / Issue

  • 99 / 2

Start / End Page

  • 253 - 269

Electronic International Standard Serial Number (EISSN)

  • 1432-0916

International Standard Serial Number (ISSN)

  • 0010-3616

Digital Object Identifier (DOI)

  • 10.1007/BF01212282

Citation Source

  • Scopus